# SDR USAA991007

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 218
- Part time: 74,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A/C TURN AROUND, FOUND SEVERAL FASTENER HOLES WITH RADIAL CRACKS .125 INCH, .125 INCH , .375 INCH, .25 INCH, AND .375 INCH ON SKIN AT STATION 218 BETWEEN LONGERONS 21L AND 22L.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FILLER, CLASS III TEMP.  REPAIR PER SRM 53-04 FIG 12B AND TYPICAL REPAIR 53-04-01A.  (M)
